# SDR ASAA9880023

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 30K CHECK, CRACK WAS FOUND IN FORWARD CARGO COMPARTMENT DOOR FRAME IN RADIUS AT FORWARD UPPER STRIKER.  STOP DRILLED CRACK AND INSTALLED DOUBLER IAW ASA EA 5320-01334.  (M)
